# SDR ASAA2022061638676

- Difficulty date: June 16, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 32,284 hours, 10,247 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Popped
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FORWARD LEFT WINDOW OVERHEAT WITH MASTER CAUTION @ FL 330. RAN QRH. LIGHTS CAME BACK ON. GROUNDED - YES. FOUND CIRCUIT BREAKER B9 POPPED. PERFORMED BITE CHECK OF LEFT WINDOW HEAT CONTROL UNIT. BIT VERIFIED P5-9 FAULT. SWAPPED WHCU'S FAULT DID NOT FOLLOW, SWAPPED WHCU'S TO ORIGINAL POSITION, PERFORMED BITE OF BOTH WHCU'S. NO FAULT INDICATED BIT VERIFIED. WINDOW HEAT OPS CHECK NORMAL IAW  B737-900 AMM 30-41-00-710-801. AIRCRAFT IS RESTRICTED FROM ETOP SERVICE PER SEA MX CONT. CONTROL. PER SEAMC TOP DEFERRAL HAVE BEEN REMOVED. LEFT HAND WINDOW OVERHEAT PERFORMANCE NORMAL.
